# SDR SWIA200617249

- Difficulty date: October 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 26,698 hours, 38,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1337
- Condition: Failed
- Location: Emergency Light
- Part time: 11,741 hours, 14,968 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED CENTER ELBP IAW MM 33-50-02.  OPERATIONAL CHECKS GOOD.
